Posted by ForLyla on 08 December 2019 - 08:18 PM in Weaning Off Cymbalta
My night vision is terrible tonight.
Posted by Chaos on 27 November 2019 - 03:00 AM in What are you feeling?
Posted by fishinghat on 14 November 2019 - 10:24 AM in ARE YOU NEW HERE? Words from the wise about Cymbalta
I found a couple research articles that mention vision problems as a symptom of ssri withdrawal but not mentioned how long they lasted.
I also found these....https://www.ncbi.nlm.../pubmed/8490068
Color vision deficiencies in the course of acute alcohol withdrawal.
Within the course of withdrawal, a marked improvement of these disturbances could be proved.https://www.ncbi.nlm...pubmed/25772076
Reversible splenial lesion and complex visual disturbances due to carbamazepine withdrawal.https://www.ncbi.nlm...pubmed/11339588
Heroin withdrawal as a possible cause of acute concomitant esotropia in adults.
(esotropia - Only one eye looks directly at the object of regard, the other being turned inwards. )
One case resolved on ots own, total of two cases.https://www.ncbi.nlm...pubmed/26074969
A Case Report of Acute Esotropia in a Young Woman following Heroin Withdrawal.
Resolved with treatment.https://www.ncbi.nlm.../pubmed/9023790
Impaired binocular depth inversion in patients with alcohol withdrawal.
No notes on recoveryhttps://www.ncbi.nlm.../pubmed/9283503
Impaired color vision in cocaine-withdrawn patients.
No notes on recovery.https://www.ncbi.nlm...pubmed/26483678
A Case Report of Nystagmus with Acute Comitant Esotropia Secondary to Heroin Withdrawal: A Novel Presentation.
After 76 days, her esotropia resolved,
Posted by fishinghat on 14 November 2019 - 08:36 AM in ARE YOU NEW HERE? Words from the wise about Cymbalta
Just in the last 3 years (2017 - 2019) 25 members have noted "vision problems".
Most common :
Optic nerve pain
Most resolved in two months or less except the following...
Navywife - Some Vision problems remain (undefined) since around 2014 and to current point (5 years).
Cjmansf - Vision problems lasted 4 months.
Howtostopproperly - lasted 5 months.
Michgirl - Tunnel vision 4 months.
All of the other members had their issues to clear up in 2 months or less.
3 years (2014 - 2016) 32 members have noted "vision problems".
Posted by Howtostoppropperly on 03 November 2016 - 01:39 PM in Weaning Off Cymbalta
I think that the 5 htp supplements are causing the blurred vision. I think I have to stop taking it.
Posted by fishinghat on 08 August 2016 - 09:47 AM in Medical Support
Commonly reported side effects of trazodone include: blurred vision,...
Posted by Dman2900 on 11 May 2016 - 01:33 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
My neck is really stiff and is contributing to my headaches. It seams that my vision is a little more out of focus than normal, I do use cheater glasses so who knows on that one.
Posted by Michgirl on 03 March 2016 - 05:58 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
It was truly scary to feel the anxiety, high pitch tinnitus, tunnel vision, altered cognition, hazy vision etc.
Posted by lady2882Nancy on 09 February 2016 - 11:50 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
It does go away in time just like the short term memory lose and the cloudy or tunnel vision does so hang in there.
Michgirl, on 27 Dec 2015 - 09:11 AM,
Fog brain/Tunnel vision
Focus is diminished
Light sensitivity - I wear sunglasses even on overcast days
Posted by FiveNotions on 22 August 2015 - 03:45 PM in What are you feeling?
...and my field of vision would sort of turn into a mush ... colors and images would seem like they ran together for an instant ...
Posted by FiveNotions on 18 July 2015 - 11:11 AM in ARE YOU NEW HERE? Words from the wise about Cymbalta
Here are links to the forum discussions about optic neuritis / vision problems:
Cymbalta withdrawal, eye problems related to serotoninhttps://www.cymbalta...onin-deficiency
Brain Zaps, Optic Neuritis and Gello [ignore what I said about eating gello ... it's the glycine supplement that helped me ... gello doesn't have enuf glycine in it (but it sure tasted good when I was so sick!)https://www.cymbalta...optic
Cymbalta and eye healthhttps://www.cymbalta...itis#entry44155
Posted by Tgen75 on 06 May 2015 - 10:01 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
Things seemed ok the first few days then I had a moment of tunnel vision and dizziness.
Posted by albergo11 on 16 April 2015 - 10:35 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
I discovered to my horror that I was not much improved after 2 months. My symptoms included, but are not limited to: severe memory loss, burning sensations, problems with my eyes (blurry vision, floaters, etc)
Posted by thismoment on 05 April 2015 - 05:28 PM in What are you feeling?
Eyesight-- I had bright flashes at the peripheral range of my vision. My vision prescription changed. I sensed physical movement toward the sides (robe swishes; a female human form in a robe). I thought I had a torn retina but the doc said no. After 2 years off C, I went back to my old prescription. My eyes are okay now.
Posted by getsetgo on 20 January 2015 - 04:31 AM in What are you feeling?
Minor blackouts/ loss of vision
Posted by FiveNotions on 30 December 2014 - 12:46 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
The fish oil seems to help with what we call "brain zaps" ... also the vision issues that some of us get ...
Posted by MissAnnThropic on 13 August 2014 - 11:18 AM in What are you feeling?
Yesterday I lost complete vision in my right eye. It came back after what seemed like an eternity. Throughout the day it dimmed and brightened sporadically.
Posted by Cinders on 17 July 2014 - 05:11 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
...problems with vision or moving my eyes or head, along with "hallucinations" at times may fit the bill.
Posted by thismoment on 14 July 2014 - 02:29 PM in What are you feeling?
Pupil Dilation- either pupil or both, light sensitivity, shaky peripheral vision.
Blurred Vision- light sensitivity, altered peripheral vision.
Posted by FiveNotions on 03 July 2014 - 11:59 AM in Question and comments for Me
And as if by magic, my vision clarity returned.....in fact, my eyeglasses worked better than they had even before withdrawal.....I was able to read signs at quite a bit longer distance than I ever remember before, I was seeing things like individual leaves on trees......flower petals, you name it....I went from horrid horrid vision to better than I've had in years.....
Posted by thismoment on 24 June 2014 - 07:47 PM in Question and comments for Me
Your eye troubles are most likely withdrawal. They thought I had a torn retina for a day or two. I got black floaters and aberrant light flashes at the edge of my vision. I also had robe swishes (the sensing that somebody in a long robe just swished past at the edge of your vision).
Posted by Amybc7 on 16 June 2014 - 03:22 PM in Question and comments for Me
I was concerned because I keep having "clouds" in my vision or losing partial vision for periods of time.
Posted by Amybc7 on 12 June 2014 - 06:37 PM in What are you feeling?
The headaches are awful and I lost partial vision for hours today.
Posted by FiveNotions on 09 June 2014 - 05:24 PM in ARE YOU NEW HERE? Words from the wise about Cymbalta
I'd also wait a bit longer before getting new contacts and eyeglasses.....my vision has changed several time over the previous six months since I quit....
Posted by alexasta on 07 June 2014 - 08:08 PM in How to Find Support
& my vision goes dim around the edges constantly.
Posted by ittybittysmitty on 04 June 2014 - 12:08 PM in Weaning Off Cymbalta
I've noticed more floaters affecting my vision...What seemed to be a milky spot in my field of vision turns out to be part of a floater...
Posted by TryinginFL on 01 June 2014 - 02:35 PM in Cymbalta in the News
I had one of those black "floaters" too.... I think it was only for around 7-10 days and then it went away. I also had the weird peripheral vision of someone (in a robe, perhaps) having just swished past me...
Some of these are really strange, but my Dr. knew about them and told me they were part of the withdrawal. I also had very sore eyes
Posted by FiveNotions on 01 June 2014 - 01:42 PM in Cymbalta in the News
I lost the lower left quadrant of vision in my right eye....it was bad for about a week....then slowly faded....rather, lightened....hang in there....be careful if you drive!